# SDR CA981113008

- Difficulty date: November 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP15790213
- Condition: Cracked
- Location: Cockpit
- Part time: 10,116 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) OUTSIDE PANE OF CAPTAIN'S SIDE WINDOW FOUND CRACKED.
